| Model Number |
8350316 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: product# 8350316; lot# gb10m001 visual and optical examination identified that the tabs at the top of the handle near the shaft has broken off.This is consistent with bend tress overload.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a user facility(uf) via a manufacturer representative regarding a device used in spinal therapy.It was reported that the both of break-off drivers have the same failure.Over the course of use over multiple years the internal tabs that retain the set screws inside the driver shaft have broken off.Therefore, the drivers do not retain the break-offs appropriately.If the driver is turned upside down, they would fall out.There was no patient involved in this event so, no further complications were reported/anticipated.